Top
10
Doctor insights on: Tazorac Acne Agent

Share
1

1
Is there a relation between acne medications & possible yeast infection?

Is there a relation between acne medications & possible yeast infection?

Yes: Acne can be treated with antibiotics and those can cause yeast infections. ...Read more

Dr. Ed Friedlander
2,095 doctors shared insights

Acne (Definition)

Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more


2

2
Has anyone ever used "tazorac" cream for acne, and not had side effects?

Has anyone ever used "tazorac" cream for acne, and not had side effects?

The only...: ...Significant side effect from tazorac, (tazarotene) in my experience, is dryness and irritation. Wait an hour after washing your face, to allow normal skin oils to replenish, before applying it. And apply it at bedtime, so that any irritation will occur while you're asleep. ...Read more

5

5
What is the difference between Tazorac (tazarotene) and Retin-A (in the setting of acne tx)?

What is the difference between Tazorac (tazarotene) and Retin-A (in the setting of acne tx)?

Both are retinoids: depends on which one is tolerated more or gives better results, usually Tazorac (tazarotene) is more potent, ask your doctor, you may want to try both and decide for yourself, given that you use them right and follow the instructions well, take care ...Read more

6

6
I used excessive acne medications so my forehead got inflammed now I apply steroids but in vain what should I do now ?

I used excessive acne medications so my forehead got inflammed now I apply steroids but in vain what should I do now ?

Acne: You should stop all treatments especially the steroid cream as that can cause acne. Go visit your doctor or a dermatologist for help. ...Read more

7

7
Can I use mebo cream on inflmmation caused by acne medications they are like red blotches on my forehead that don't go away on their own ?

Can I use mebo cream on inflmmation caused by acne medications they are like red blotches on my forehead that don't go away on their own ?

NO: This is a natural burn medication- not used for acne. Call your dermatologist: http://www.moh.gov.my/attachments/8120.pdf ...Read more

Dr. J. Lawrence Dohan
2,402 doctors shared insights

Pimples (Definition)

Pimples are a kind of acne, and are a condition where oil gets trapped in a pore of the skin resulting in small area of ...Read more


Dr. Patricia Foster
46 doctors shared insights

Tazarotene (Definition)

Tazarotene is an acne agent which is a ...Read more